Follow
Zhixiong Chen (陈智雄)
Zhixiong Chen (陈智雄)
Putian Univ. (Fujian, P. R. China) 莆田学院
Verified email at ptu.edu.cn - Homepage
Title
Cited by
Cited by
Year
A new efficient certificateless signcryption scheme
C Wu, Z Chen
2008 International Symposium on Information Science and Engineering 1, 661-664, 2008
982008
Structure of pseudorandom numbers derived from Fermat quotients. Arithmetic of Finite Fields
ZX Chen, A Ostafe, A Winterhof
Lecture Notes in Comput. Sci--WAIFI 2010 6087, 73–85, 2010
65*2010
Structure of pseudorandom numbers derived from Fermat quotients
Z Chen, A Ostafe, A Winterhof
International Workshop on the Arithmetic of Finite Fields, 73-85, 2010
642010
On the linear complexity of binary threshold sequences derived from Fermat quotients
Z Chen, X Du
Designs, Codes and Cryptography 67 (3), 317-323, 2013
502013
Trace representation and linear complexity of binary sequences derived from Fermat quotients
Z Chen
Science China - Information Sciences 57 (11), 1-10, 2014
432014
Elliptic curve analogue of Legendre sequences
Z Chen
Monatshefte für Mathematik 154 (1), 1-10, 2008
412008
Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
X DU, Z CHEN
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2011
382011
Linear complexity of binary sequences derived from Euler quotients with prime-power modulus
X Du, Z Chen, L Hu
Information Processing Letters 112 (14-15), 604-609, 2012
342012
Linear complexity of pseudorandom sequences generated by Fermat quotients and their generalizations
X Du, A Klapper, Z Chen
Information Processing Letters 112 (6), 233-237, 2012
332012
Construction of pseudo-random binary sequences from elliptic curves by using discrete logarithm
Z Chen, S Li, G Xiao
International Conference on Sequences and Their Applications, 285-294, 2006
322006
Some notes on generalized cyclotomic sequences of length pq
ZX Chen, SQ Li
Journal of Computer Science and Technology 23 (5), 843-850, 2008
292008
Sequences related to Legendre/Jacobi sequences
Z Chen, X Du, G Xiao
Information Sciences 177 (21), 4820-4831, 2007
282007
On the k-error linear complexity of binary sequences derived from polynomial quotients
Z Chen, Z Niu, C Wu
Science China Information Sciences 58 (9), 1-15, 2015
262015
Trace representation of pseudorandom binary sequences derived from Euler quotients
Z Chen, X Du, R Marzouk
Applicable Algebra in Engineering, Communication and Computing 26 (6), 555-570, 2015
222015
On the distribution of pseudorandom numbers and vectors derived from Euler–Fermat quotients
Z Chen, A Winterhof
International Journal of Number Theory 8 (03), 631-641, 2012
222012
On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq
L Shengqiang, C Zhixiong, S Rong, X Guozhen
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2007
212007
Efficient elliptic curve scalar multiplication algorithms resistant to power analysis
N Zhang, Z Chen, G Xiao
Information Sciences 177 (10), 2119-2129, 2007
212007
Additive character sums of polynomial quotients
ZX Chen, A Winterhof
Contemp Math 579, 67-73, 2012
20*2012
Linear complexity of some binary sequences derived from Fermat quotients
C Zhixiong, H Lei, D Xiaoni
China Communications 9 (2), 105-108, 2012
202012
A Generalization of the Hall’s Sextic Residue Sequences
X Du, Z Chen
Information Sciences 222, 784-794, 2013
182013
The system can't perform the operation now. Try again later.
Articles 1–20